# SDR YENA2021082700542

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 77,918 hours, 28,892 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Window
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 2257, LGA-DEN. DURING DECENT PASSING APPRX 20000 FT EXPRIRENCE A MASSIVE SPARK WITHIN ASSOICTAED LOUD POP. ON THE FO SIDE UNDERNIHT THE OPENING PORTION OF THE FO RIGHT WINDOW , APPORX ILLUMIATION 1 AND HALF FEET LONG AND THEN A SECOND GRAPFURIT SIZE SPARK IN THE SAME LOCATION (ABOVE THE CH/ VOULUME AGENT TO NWS HANDLE ) . APPORXMETLY 2 MIN LATER WITH AN ECAM "ANTI ICE RIGHT WINSHIELD " . THE ASS W14 "WINDOWS R " CB DID NOT POPPED . ; INSPECTED RH SLIDE WINDDOW REF AMM 56-12-11 / NO DAMAGED NOTED. / UPON INSPECTION FOUND RH WINDOW HEAT CORD  1 AREA 0 .25  INH. INSULATION MISSING / TEMP. REPAIRED IAW ARIBUS ESPM 20-53-29 .
